# SDR SWIA202305190016

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,547 hours, 38,941 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Warning Message
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON TAKEOFF, GEAR DISAGREE AND NOSEDOOR UNSAFE WARNING MESSAGES OCCURRED.  NOSE GEAR DID NOT COME UP. FOLLOWED QRH PROCEDURES AND SUCCESSFULLY LOWERED ALL THREE GEAR.  NO OVERWEIGHT LANDING.  NO OVERSPEED OR SOPM LIMITATIONS WERE EXCEEDED. (FLT 5256 FILED OPEN)  PLEASE REFERENCE AML 1141483
